# SDR SWAA2021122043189

- Difficulty date: November 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INBOARD TRAILING EDGE BRACKET LOCATED IRSS 211.0 LT WING ; 2021-521588 / [01] REPLACED INBOARD TRAILING EDGE BRACKET LOCATED IRSS 211.0 LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02; [02] REPLACED INBOARD TRAILING EDGE BRACKET LOCATED IRSS 211.0 LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 COMPLETED
